# SDR FDEA201611164038

- Difficulty date: November 16, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON SLOT OUT AREA ON THE LT NOSE LANDING GEAR TRUNNION FITTING AND FOUND ONE CRACK PROPAGATED BS 580.  REPAIRED IAW SRM 53-10-14-2R, REPAIR 2, FIG 202. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
